Divisionalization and franchising incentives with integral competing units

Michael R. Baye, Keith J. Crocker, Jiandong Ju

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

Existing game-theoretic models of divisionalization and franchising treat each firm's number of competing units as a continuous variable. We account for the integer constraint on divisions, and show that the continuous case reasonably approximates the equilibria of the discrete game.

Original languageEnglish (US)
Pages (from-to)429-435
Number of pages7
JournalEconomics Letters
Volume50
Issue number3
DOIs
StatePublished - Mar 1996

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Divisionalization and franchising incentives with integral competing units'. Together they form a unique fingerprint.

  • Cite this